Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

TIVICAY SIDE EFFECTS

(1/3) > >>

cityboy:
Been on Tivicay and Truvada since the beginning of April.  Switched from Reyataz Norvir and Truvada.

I am getting some burning sensation in my eyes and dryness.

Has anyone had this or any other side effects?

GoForIt:
Tivicay/Truvada 9 months now and no side effects here.

survivor703:
I've been on truvada and tivicay for about two weeks.... no side effects as of yet.

a2z:
I will start on Thursday.  From everything I've read, it will be an improvement over my current combo (Truvada/Isentress) which was a HUGE improvement over Truvada/Reyataz/Norvir.

Cluffmasta:
I've been on Tivicay/Truvada for almost 1 year, received it just a week or two after it was released and I've had no side effects.

a2z - You and I have been on all of the exact same regimens in the exact order..being on Tivicay/Truvada has changed my life, I experienced lots of side effects from the other regimens but Tivicay has been great! I'm excited for you!!!

Navigation

[0] Message Index

[#] Next page

Go to full version